Unscientific Thoughts On Immune System Collapse.

Discussion in 'Fibromyalgia Main Forum' started by joeb7th, Jul 9, 2008.

  1. joeb7th

    joeb7th New Member

    I am just thinking about how someone could have so many things go wrong all at once like so many of us have had happen here.

    In my case...I got a flu in Dec. 2006 and then was given a 6 day dose of an antibiotic called "levaquin" ( sister to Cipro ) and I was given this in the middle of a flu with electrolyte imbalance.

    Never in my life up until this time did I ever have brady cardia ( low heart beat )tendonitis or middle GI tract damage so bad I couldn't eat without going into shock and losing 40 pounds in 2 ans /2 months. I never had temperature feeling problems...everything either too freezing cold or too hot...tendontitis all over and so bad it feels like shoulders, wrist and sometimes ankles and knees have torn ligaments...weakness so bad you truly truly feel like you could die on the spot...and so many other incredible and odd medical problems like imbalance, light intolerance to eyes, ringing in ears, cellulitis from bee sting after having many bee stings and never having this and on and on and on.

    Could it be that for me anyway, that the super powerful antibiotic Levaquin damaged my GI tract so bad that it damaged my immune system since 80% of your immune system is in your gut?

    And that this poison also got into my tendons and other internal body parts and has even effected my endocrine system? I believe that may very well be the case.

    I had had shingles in the past so I already had this herpes zoster bug in me...I had been bitten by many outdoor bugs as a 25 year gardener so who knows, maye I had Lymes...and I had fungal problems in my body for years also...so when the Levaquin destroyed my immune system all this bad stuff went beyond being kept in check by a previous healthier immune system ?

    I remember my right hand getting these itchy little red bumps right after I first got sick..first week...and then all the skin on top of my right hand from palm to base of thumb turnd white and peeled off just like a snake skin. That was a fungal problem lout fo control. But the docs just missed this even though I showed them all.

    Not one doctor would even comment on this...but it was obvious that my system was so weak that the fungus inside of me took off.

    You have to try to figure this stuff out on your own and it takes years sometimes to get some idea or theories to weigh things in regards to trying to figure out what happened to you..

    But something definitely knocked my immune system out and for so many of us it is a MONUMENTAL struggle ON OUR OWN to try to get these back physically just enough to barely function.

    And we are also on our own to try to figure out how all this happened! What a lonely stuggle it is.

    Don't know anything for sure...but man, you sure wonder when you are in so much pain and life damaging suffering for so long.
  2. findmind

    findmind New Member

    Last nite on our news, they told of the "black label" warning now put on all classes of these drugs, including cipro!

    Hang in there; there will be a class action lawsuit soon, I believe; maybe you can get some money and real, honest treatment that will help you!

    Hugs...very, very softly,
  3. joeb7th

    joeb7th New Member

    Levaquin is implictaed in peripheral neurothapy which I believe I have also.

    And a host of ther physiological maladies.

    It can just blow out so many areas of your body. It has been mentioned that when they beefed up these antibiotics that this beefing up also increased their damage potency and that tens of thousands are being really devastated with these.
  4. findmind

    findmind New Member

    Do you think you can get to the Whittmore Institute when it open, when, next year?

    I hope you can; I think they will really care, you know? Anyone who has a daughter who got this dd sure knows its impact!

    Dear one, I hope you have a few better days soon. Maybe if you wrote a list of your symptoms in worst-to-best order, and then decided what you could do on your own for them, you could find a path that would help you.

    I won't say be well..just be better!

  5. joeb7th

    joeb7th New Member

    There are so many on this board tnhhat are so kind...beyond anything you find out in the normal world.

    People on here are more kind and tolerant and gentle than people in church.

    Thanks again.
  6. Waynesrhythm

    Waynesrhythm Member

    Hi JB,

    I just ran across this website which involves a possible class action suit for those harmed by Levaquin. Thought you may be interested. It would certainly seem to me you deserve compensation for what Levaquin has done to you.

    <a href="http://www.zimmreed.com/levaquin-tendon-rupture.html?gclid=CMiNsMazu5QCFSoZagodNE4GTQ">LEVAQUIN SIDE EFFECTS LINKED TO TENDON RUPTURES</a>

    Best, Wayne
  7. Waynesrhythm

    Waynesrhythm Member

  8. ulala

    ulala New Member

    For some reason a medicine, virus or bacteria sends or immune systems into overdrive. My cousin had gadolinium contrast during an MRI and now she has a scleroderma like skin tightening disease. She was diagnosed with scleroderma after the gadolinium and swears that the gadolinium is what sent her health into a tailspin. She was extremely healthy and quite the corporate socialite wife until the gadolinium. We both see the same rheumatologist and he said she's "probably right" that the gadolinium triggered her health problems.

    I think there's something genetic with us that causes an immune reaction.

    Have you spoken to any attorneys that are representing people who had reactions to levaquin? Maybe they have some ideas from other clients.

    Kind regards
  9. ulala

    ulala New Member

    or it could even be higher. When starting a new med I pay attention to how my body reacts to that med. I took Plaquenil for 2 days and I couldn't open my hands. They were SO swollen, painful and bright red. I immediately stopped and it took at least 10 days for that to go away. I also took cholystramine to try to get all of the drug out of me.

    I'll have to look up the name of the disease that you posted that gadolinium can cause. Thanks for that information. I've suggested to my cousin that she call an attorney. I think right now she just wants her life back. She now goes to the doctor constantly, while before the gadolinium she rarely had doctor appointments.

    Since we're relatives I think that there's something genetic that triggers the immune system to dysregulate.

    [This Message was Edited on 03/09/2009]